# SDR COMA0860011

- Difficulty date: January 1, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N796CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7338
- Aircraft time: 21,387 hours, 18,114 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5440 - RECEIVED STALL FAIL CAUTION MESSAGE ON TAKEOFF.  ABORTED TAKEOFF, RETURNED TO THE GATE.  RESET TRIPPED CIRCUIT BREAKER FOR STALL FAIL SYSTEM.  NO FURTHER DEFECTS.
